# SDR 9903716743

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643NW
- Make and model: Boeing 747249F
- Aircraft serial: 22245
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floobeam
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMMISSIONING, FOUND CRACK IN UPPER CHORD UPPER DECK FLOORBEAM FS 400, LEFT SIDE.  REPAIRED PER EA 67-166837.
